# SDR ASOA201001098

- Difficulty date: August 12, 2010
- Submitted: August 13, 2010
- Operation: Air carrier
- Aircraft: N881AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7496
- Aircraft time: 21,289 hours, 17,839 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT AISLE ILLUMINATION LIGHT COVER, FELL OFF, RED BULB COVER MISSING.  RE-LAMPED EXIT LIGHT IAW AMM 33-51-14 AND RE-SECURED CKS GOOD.
